Alert archive / Indiana / River Flood Watches in 2007
River Flood Watch 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood watch at Dec 12, 2007, 6:08 AM EST for Carroll County, Tippecanoe County, White County, Indiana. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2007, 6:08 AM EST (11:08 UTC)
- Expired
- Dec 13, 2007, 8:13 AM EST
- In force
- 26 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
Counties Carroll County, IN, Tippecanoe County, IN, White County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood watch went out at Dec 12, 5:45 AM EST, 23 minutes earlier.
Area forecast discussion, Dec 12, 5:45 AM EST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 545 AM EST WED DEC 12 2007 .AVIATION...DISCUSSION FOR 12Z TAFS LATEST RADAR TRENDS SHOW PCPN EXITING THE TAF AREAS RATHER QUICKLY AND WL NOT CARRY ANY PCPN FOR THE FIRST 18 HRS OF THE FORECAST. OBS ACRS THE AREA SHOW IFR CIGS OR WORSE CONDITIONS EXITING ALSO. VFR CIGS HAVE BEEN BUILDING INTO THE WESTERN FA. HENCE AS THE PCPN DEPARTS EXPECT THE VFR CIGS TO BUILD ACRS THE AREA TDY...AS SFC HIGH PRES OVR THE PLAINS STS PUSHES EAST ACRS THE GRT LKS. TROPICAL MOISTURE IS STILL STREAMING ACRS THE SRN PLAINS AND HEADING FOR THE OHIO VALLEY ONCE AGAIN. GFS SUGGESTS YET ANOTHER WAVE WL PUSH ACRS THE RGN TONIGHT GENERATING RAIN. FORECAST SOUNDINGS AGREE AND TIME SECTIONS SHOW SATURATED MIDDLE AND LOWER LVLS ALONG WITH GOOD VV. HENCE WL BEGIN MVFR CONDITIONS WITH THE ONSET OF PCPN AFT 06Z...BUT PERIODS OF IFR OR WORSE CONDITIONS SHOULD NOT BE RULED OUT. && .DISCUSSION...H20 LOOP INDICATES CUTOFF OVR THE SW PARTS OF THE COUNTRY IS BEGINNING TO MOV NEWD IN RESPONSE TO ENERGY APPROACHING THE PACIFIC CST. REMNANTS OF THIS SYS XPCTD TO PASS THRU THE LOCAL AREA THURS MORN. MODELS IN GOOD AGREEMENT ON THE MAIN FEATURES. FCST FOCUS CENTERS ON POPS/PCPN TYPE WITH DEPARTING SYS THIS MORN...AND WITH INCOMING SYS TONIGHT/THURS. IN THE NR TERM...BACK EDGE OF PCPN SHIELD MOVG INTO THE FAR NWRN ZONES ATTM BASED ON REGIONAL RADARS. MODEL DATA/EXTRAPOLATION SUGGEST PCPN SHOULD END ACRS THE AREA ARND 12/15Z. WL KEEP POPS GOING IN THE FST TIL THEN...WITH THE HIGHEST POPS IN THE E. LOOKS LIKE CHCS FOR ANY FREEZING RAIN/SLEET IN THE NW ZONES IS DIMINISHING AS TEMPS STILL IN THE M30S AND BACK EDGE OF PCPN GETTING CLOSE TO THOSE AREAS. OTRW...STILL A LOT OF CLD COVER UPSTREAM...SO DOUBTFUL THERE WL BE MUCH CLRG TDY. IN THE LTR PDS...MAIN LIFT FM APPROACHING UPPR SYS BEGINS TO MOV INTO THE AREA LT TONIGHT. H20 LOOP SUGGESTS THERE MAY STILL BE A TROPICAL CONNECTION ASSOCIATED WITH THIS SYS...SO MODELS MAY BE UNDER ESTIMATING THE MOISTURE. WL BRING IN HI POPS MAINLY AFT MIDNIGHT. CRITICAL THICKNESSES SUGGEST A PSBL MIX OR CHANGE OVER TO SNOW IN THE NW ZONES STARTING ARND 13/09Z. WL ALLOW FOR THIS POSSIBILITY IN THE FCST. AXIS OF UPPR SYS PASSES OFF TO THE E BY THE LT MORN HRS ON THURS...SO PCPN SHOULD DIMINISH BY THEN. WL KEEP HI POPS GOING IN THE E DURG THE MORN...TAPERING TO CHC POPS IN THE FAR W. CRITICAL THICKNESSES SUGGEST A MIX OR CHANGE OVER TO SNOW PSBL OVR ABOUT THE NRN 2/3RDS OF CWA BEFORE PCPN ENDS. AT THIS PT...APPEARS ANY SNOW ACCUMULATIONS WL BE ON THE ORDER OF AN INCH OR LESS. THURS NIGHT/FRI LOOK DRY AT THIS PT WITH SFC HI PRES RDG BLDG INTO THE OH VLY. XPCTG ONLY MINOR TEMP RECOVERY TDY WITH CLD COVER/LO LVL CAA...WITH HIGHS PROBABLY A DEG OR SO ABV NGM MOS GUIDANCE. LO LVL THICKNESSES SUGGEST THE MOS LOWS TONIGHT ARE ABOUT 5 DEGS TOO COOL. WL ADJUST THE NUMBERS UP SOME. GUIDANCE IN THE LTR PDS LOOK OK AT THIS PT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...JAS AVIATION...JP
Hazardous weather outlook, Dec 12, 5:46 AM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 546 AM EST WED DEC 12 2007 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-131115- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 546 AM EST WED DEC 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ACCUMULATING SNOWFALL IS POSSIBLE FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-131115- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 546 AM EST WED DEC 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. LOWLAND FLOODING IS POSSIBLE ALONG PORTIONS OF THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOWLAND FLOODING IS POSSIBLE ALONG PORTIONS OF THE WABASH RIVER INTO THE WEEKEND. IN ADDITION...ACCUMULATING SNOWFALL IS POSSIBLE FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Parke, Vermillion, Vigo | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Sullivan, Vigo | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Knox, Sullivan | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Knox, Sullivan | 10 hr |
| Dec 12, 12:23 AM EST | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 7 hr |
| Dec 12, 6:34 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 21 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 22 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Sullivan, Vigo | 22 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Knox, Sullivan | 24 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Knox, Sullivan | 24 days |
| Dec 12, 10:25 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 21 days |
Nearby
River Flood Watches in Indiana, 2007Every river flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.